Bruising After Lip Fillers -- Use Cannulas Next Time!
Bruising is common after lip fillers if needles are used and less common with cannulas. I suggest posting photos or next time getting pulsed dye laser treatments 24-48 hours after the bruising starts to remove it more quickly. Best, Dr. Emer.
Second bruising event
This is something that is very rare to occur as I have not seen or read about before. First time bruising is common. Did you have any recent trauma to your lips? Is there a possibility the bruise never resolved the first time? If it is persistent or you are worried, set up a follow up appointment with your dermatologist.
Lip Injections and Bruising
Facial injections can cause temporary bruises. However, if you are having spontaneous bleeding/bruising after the initial bruising has resolved I would urge you to return to your treating physician for examination. Let us know what happens.
Bruising around my lips after filler
Thank you for your question. Anytime a filler is placed one can develop bruising. The fact that you developed it at the time of treatment and now a new wave of bruising has occurred this should be discussed with your physician. If there is no new swelling it may not be serious, but get it checked anyway. Good luck.
Thank you for the question. I have seen occasional patients bruise from Juvederm injections, but I have never seen a subsequent rebleed. Be cautious and see the physician who injected you. Good luck.